I had vaser lipo around my jawline in March. I have brown marks on the lower cheeks, not bruising, will they go away in time? I am very tender around the lower cheeks area. The brown mark on the left lower cheek looks awful like a scar. Will all this go in time.
Brown Marks on Cheeks After Vaser Lipo on Jawline
Doctor Answers (4)
Vaser liposuction of the neck. Hyperpigmentation
The brown marks you are experiencing likely represents post-inflamatory hyperpigmentation from the heat generated with the tip of the cannula. The problem with UAL in the neck is that the skin is thin and a lower pulsed energy setting should be used. Try topical Retin A with 4% hydroquinone to try to bleach the areas.
I hope this helps.
Brown Pigmentation of the lower jawline after Liposuction
Without a photograph, much less an examination, it is impossible to accurately guess the nature of the brown pigmentation of your lower jawline. It COULD BE :
1. Hyperpigmentation due to inflammation
2. Tissue staining by Hemosiderin, a result of bleeding and blood breakdown to its iron pigment components.
3. Sub clinical burns.
I would ask your surgeon for an explanation.
Brown marks on face and Vaser
Hard to say without seeing you and examining you. The Vaser can generate a lot of heat. The worst scenario is that they are burn marks, but they may be blood stain like the other physician mentioned.
You might also like...
Treating brown marks after VASER lipo
One cannot give a definitive opinion without seeing you of course, but my first thought is that you may have what is called hemosiderin staining. That occurs following a bruise, and is due to the iron pigment from hemoglobin in the blood cells that form the bruise. Unfortunately, it can take a long time to fade. There are treatments for it however, such as IPL (Intense Pulsed Light) which is like a laser. You should definitely discuss your concerns with your surgeon.
These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.
You might also like...
Ask a Doctor
Get personalized answers from board-certified doctors. For free.